Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tendinitis, left arm pain, stinging sensation, wrist pain. Treatment for symptoms?

I think i have tendinitis , I have a pain in my left arm right around where the elbow meets and it stings from the arm down. I also have a pain in my wrist , I m a musician who s been playing guitar for around the last 9 years and the past few days it has really started to effect me, Any tips on how i can fix this problem?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query,

From the complaints you have described it could be repetitive stress injury to elbow and wrist and it is a form of tendinitis. I would advice you to consult local orthopedic surgeon who might start on antiinflammatory medications, topical creams and physiotherapy. All these together and with some activity modification may soothen the pain.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor